MathSciNet Relay Station
MathSciNet bibliographic data
MR1064873 57N10
Boileau, Michel; Otal, Jean-Pierre Sur les scindements de Heegaard du tore $T\sp 3$. (French) [On the Heegaard splittings of the torus $T\sp 3$] J. Differential Geom. 32 (1990), no. 1, 209–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement